# SDR AALA202409112985

- Difficulty date: September 4, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 70,795 hours, 35,721 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE SITTING AT THE GATE WITH PASSENGERS ONBOARD THE FLIGHT CREW REPORTED A POWER INTERUPTION WITH THE APU RUNNING AND NUMEROUS BREAKERS POPPED. FLIGHT ATTENDANTS REPORTED SPARKS COMMING OUT OVER THE OVERHEAD BIN AREA AT SEAT ROW 16D ALONG WITH AN ELECTRICAL BURNING SMELL. THE FLIGHT CREW HAD ALL OF THE PASENGERS DEPLANE THROUGH THE L1 DOOR. **SUPPLEMENTAL REPORT FOR AALA202409052985: MAINTENANCE FOUND WIRE BUNDLE 4200-VB HAD CHAFFED AGAINST THE KU-BAND RADIO FREQUENCY UNIT IN THE CELING AREA AT SEAT ROW 17 WHICH CAUSED THE ARCING AND BURNING SMELL. MAINTENANCE IDENTIFIED DURING AN EVALUATION OF THE INTELSAT MODIFICATION INSTALLATION THAT INCORRECT SPACERS WERE USED ON BOTH SIDES OF THE KU-BAND RADIO FREQUENCY UNIT AND INSTALLED THE CORRECT SPACERS PER DWG D1877-21515 AND EA 357799. MAINTENANCE REPLACED WIRE BUNDLE 4200-VB PER WDM 24-42-02, WDM 24-56-02 AND ESPM 20-48-11. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
